MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION; PROSTHESIS, KNEE
Model Number 25001070E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) was initiated as part of a retrospective assessment of complaints under onkos surgical capa (b)(4).As part of this assessment, onkos surgical re-evaluated all complaints received to ensure mdrs were filed when required.The results of this retrospective assessment prompted onkos surgical to file this report.This report is for one of six devices involved in the event, please refer to report 3013450937-2018-00003, 3013450937-2018-00058, 3013450937-2018-00060, 3013450937-2018-00061, and 3013450937-2018-00062 for the others.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes and explanted components were requested, but it was relayed that they were unable to be obtained.From the available information it was determined that the adverse event was not related to the manufacture of the implants or a non-conformance and this complaint has been closed.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient presented with a lump on their knee, which was suspected to be caused by an infection.A revision surgery was performed to drain and irrigate the knee.Upon removing the poly components, the surgeon observed that the cemented stem was loose.The surgeon washed the femoral intramedullary canal and placed new components without cement.

Brand Name
ELEOS MALE-FEMALE MIDSECTION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7855620
Report Number3013450937-2018-00059
Device Sequence Number13814410
Product Code KRO
UDI-Device IdentifierB27825001070E0
UDI-PublicB27825001070E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25001070E
Device Catalogue Number25001070E
Device Lot Number1703476
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR